MathSciNet Relay Station
MathSciNet bibliographic data
MR495183 68A20 (15A63)
Brockett, Roger W.; Dobkin, David On the optimal evaluation of a set of bilinear forms. Linear Algebra and Appl. 19 (1978), no. 3, 207–235.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement